Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Unimodality and dominance for symmetric random vectors


Author: Marek Kanter
Journal: Trans. Amer. Math. Soc. 229 (1977), 65-85
MSC: Primary 60E05
DOI: https://doi.org/10.1090/S0002-9947-1977-0445580-7
MathSciNet review: 0445580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a notion of unimodality for symmetric random vectors in $ {R^N}$ is developed which is closed under convolution as well as weak convergence. A related notion of stochastic dominance for symmetric random vectors is also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60E05

Retrieve articles in all journals with MSC: 60E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0445580-7
Keywords: Unimodality, symmetric density, convex set, convolution, logarithmically concave density
Article copyright: © Copyright 1977 American Mathematical Society